MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-09
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 300-10-15 - equinoxe replicator plate 1.5mm o/s: (b)(6).300-20-02 - equinox square torque define screw drive kit: (b)(6).310-01-44 - equinoxe, humeral head short, 44mm (alpha): (b)(6).620-00-02 - platelet rich plasma kit with spray tips: (b)(6).620-11-02 - accelerate conc.Sys rep by 620-12-02: (b)(6).
 
Event or Problem Description
As reported, approximately 10 years post op the initial tsa, the patient experienced progressive humeral lucency on x-ray - now with glenoid loosening noted.No specific moi noted.The patient underwent revision surgery and the outcome of this event is now considered resolved.The clinical report indicates that this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: g1, g3, h6 investigation type, findings, and conclusion.The following sections were corrected: h6 component code.The revision reported was likely the result of insufficient bonds between the implants and the bones, which led to aseptic (non-infected) loosening.The extent and root cause of the loosening could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20065570
Report Number1038671-2024-03071
Device Sequence Number12708829
Product Code KWS
UDI-Device Identifier10885862079305
UDI-Public10885862079305
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2022
Device Catalogue Number300-01-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age61 YR
Patient SexFemale
Patient Weight55 KG
Patient RaceWhite